# SDR IPXA2021071371607

- Difficulty date: July 12, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 61,561 hours, 14,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tensioner
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT LOWER CABLE TENSIONER BROKEN. DOOR C/B PULLED AND COLLARED. PLACED L1 PASSENGER DOOR DRIVE CABLE LOWER AFT ON DEFERRAL I/A/W MEL 52-10-2-2-1 DMP COMPLIED WITH DEFERRAL #M750006 C/B'S CLOSED. PARTS REQ #359273. ESR: 53-42-03-10REPLACED L1 PASSENGER DOOR DRIVE CABLES PER AMM 52-11-03-400-801 THRU STEPS E (2) AS 1742117 COMPLETED L1 PASSENGER DOOR CABLE INSTALL PER AMM 52-11-03-400-801 DMP REVERSED. PLACARD REMOVED EFF SOURCE REF IPC 52 11 05 05 247.
